fbpx

Are there any interactions or issue with me having dermal filler – I currently take medication for heart arrythmias

Frequently asked questionsCategory: Dermal fillerAre there any interactions or issue with me having dermal filler – I currently take medication for heart arrythmias
AnonAnon asked 7 months ago
1 Answers
Dr Jonathan BrownDr Jonathan Brown Staff answered 7 months ago

Answer

Thanks for getting in touch. It is absolutely fine to have treatment when you are on medication for heart arrhythmias. Taking medication such as aspririn, warfarin or clopidogrel can, however, make you more prone to bruising. 

Do you have a question? Chat with the Cityskin team now

cosmetic live chat medical expertAt Cityskin our expert team loves to help.

If you have a question about cosmetic treatments please click on the chat button in the bottom right hand side of the page to chat live with our medical team 🙂

 

Book an appointment at Cityskin. No consultation fee

book-an-appointment

 

Treatment guides at different ages

cosmetic treatments in 20s  cosmetic treatments in 30s  cosmetic treatments in 20s  cosmetic treatment in your 50s  cosmetic treatments in your 70s    

Related questions

Do you have a question? Chat with the Cityskin team now

cosmetic live chat medical expertAt Cityskin our expert team loves to help.

If you have a question about cosmetic treatments please click on the chat button in the bottom right hand side of the page to chat live with our medical team 🙂

 

Book an appointment at Cityskin. No consultation fee

book-an-appointment

 

Treatment guides at different ages

cosmetic treatments in 20s  cosmetic treatments in 30s  cosmetic treatments in 20s  cosmetic treatment in your 50s  cosmetic treatments in your 70s    

Related questions